Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swollen lower lip. Have psoriasis. Can change of toothpaste cause this?

For the past month, I wake up in the morning with a swollen lower lip , and the tissue inside my lips is sore, like how they felt when I first got braces and the brackets had rubbed the skin away. I do have psoriasis , and I ve heard that auto-immune diseases can contribute to this. I m not on any medication or taking multi-vitamins. To the best of my knowledge, I have no food/environmental allergies. The only change I ve made is that I switched toothpastes. Any reason for this painful swelling?
Asked On : Sun, 27 May 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
now newerstudies says psorosis is chronic inflamation by foods like milk wheat potato chana or daily use of items in food
your chang of toothpaste triggered this inflamation
so get back to old paste
i havetreated many pts like this
by withrawl of milk and diary as the ar animal proteins causing and trgering psoriasis
ithdraw milk and diary completey
get blood serum test for specific antibodies for milk wheat potato chana and rice or other common foodwithdraw and get cured
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor